# SDR 07FDEA00619

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 11,686 hours, 6,398 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL BELOW 80K, NR 1 T/R PRESSURIZED AS NOTED ON LEFT ECAM AND NR 1 REV UNLOCK LT ILLUMINATED.  FOUND C/P FOR DPV NOT SECURED CAUSING LT, REF MEL 78-30-01-A.
